Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 79, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2017, 8:53 AM EDT for Saratoga County, Warren County, Washington County, New York. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2017, 8:53 AM EDT (12:53 UTC)
- Expired
- Jul 1, 2017, 9:45 AM EDT
- In force
- 52 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Saratoga County, NY, Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 112 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 9:06 AM EDT | TSTM WND DMG | 2 S Lake Sunnyside, NY | LARGE MAPLE TREE LIMB 4.5 IN DIAMETER AND 12 FEET LONG SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 0.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
082
WUUS51 KALY 011253
SVRALY
NYC091-113-115-011345-
/O.NEW.KALY.SV.W.0079.170701T1253Z-170701T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
853 AM EDT SAT JUL 1 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Warren County in east central New York...
Northeastern Saratoga County in east central New York...
Central Washington County in east central New York...
* Until 945 AM EDT
* At 853 AM EDT, a severe thunderstorm was located near West Glens
Falls, or near Glens Falls, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees, and power lines.
* Locations impacted include...
Glens Falls, Hudson Falls, Lake George Village, Fort Edward,
Corinth, Granville, Hartford, Comstock, Lake Luzerne-Hadle, Lake
Luzerne-Hadley, West Glens Falls, Lake Luzerne Campground, Glens
Falls North, Queensbury, Kingsbury, Mount Hope, South Glens Falls,
Lake Luzerne, Hadley and Lake George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4361 7329 4358 7330 4358 7329 4357 7327
4334 7325 4333 7325 4319 7386 4332 7395
4361 7330
TIME...MOT...LOC 1253Z 243DEG 35KT 4326 7374
HAIL...1.00IN
WIND...60MPH
$$
Frugis2 follow-up statements
953
WWUS51 KALY 011323
SVSALY
Severe Weather Statement
National Weather Service Albany NY
923 AM EDT SAT JUL 1 2017
NYC091-113-011333-
/O.CAN.KALY.SV.W.0079.000000T0000Z-170701T1345Z/
Warren NY-Saratoga NY-
923 AM EDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
NORTHEASTERN SARATOGA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4333 7325 4325 7358 4341 7361 4353 7327
TIME...MOT...LOC 1323Z 255DEG 27KT 4333 7345
$$
NYC115-011345-
/O.CON.KALY.SV.W.0079.000000T0000Z-170701T1345Z/
Washington NY-
923 AM EDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR CENTRAL WASHINGTON COUNTY...
At 923 AM EDT, a severe thunderstorm was located near Hartford, or
near Hudson Falls, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees, and power lines.
Locations impacted include...
Hudson Falls, Fort Edward, Granville, Hartford, Comstock, Kingsbury,
Fort Ann, Middle Granville, Dunham Basin, Smiths Basin, Adamsville,
North Granville, South Granville, Truthville, Raceville, Tripoli,
West Granville, Slateville, East Hartford and Slyboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4333 7325 4325 7358 4341 7361 4353 7327
TIME...MOT...LOC 1323Z 255DEG 27KT 4333 7345
HAIL...1.00IN
WIND...60MPH
$$
Frugis393
WWUS51 KALY 011345
SVSALY
Severe Weather Statement
National Weather Service Albany NY
945 AM EDT SAT JUL 1 2017
NYC115-011355-
/O.EXP.KALY.SV.W.0079.000000T0000Z-170701T1345Z/
Washington NY-
945 AM EDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 4333 7325 4325 7358 4341 7361 4353 7327
TIME...MOT...LOC 1345Z 243DEG 35KT 4342 7321
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:07 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 1, 7:07 AM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Albany NY 707 AM EDT Sat Jul 1 2017 .SYNOPSIS... Warm and humid conditions continue Saturday with another round of showers and thunderstorms likely, some of which could produce high winds and heavy rainfall. Still warm but a bit less humid on Sunday. A cold front passes on Monday, bringing a chance of showers and thunderstorms to southern portions of the forecast area. Dry and seasonable weather is in the forecast for Independence Day. && .NEAR TERM /THROUGH TONIGHT/... As of 7 am, showers and thunderstorms working into western Mohawk Valley and Adirondacks. Slight tweak to PoPs and temps, otherwise no big changes needed. Previous discussion...A warm and humid airmass is in place across much of the northeastern US beneath southwesterly mid and upper level flow. Clearing skies in the wake of yesterday's convection along with light winds has allowed areas of fog, locally dense, to develop. However, in some spots there is low stratus instead of fog, and it's a bit difficult to delineate the two based on the available satellite imagery. Issued an SPS earlier for patchy dense fog. Looking upstream, a sharp shortwave trough is currently rotating along the Iowa/Missouri border, while a lower-amplitude lead disturbance is tracking through the Ohio Valley. An area of showers and thunderstorms downstream of the latter feature is now tracking into Central New York. According to the SPC mesoanalysis, this activity is within a pool of 500 J/kg MUCAPE. Latest HRRR run captures this activity, bringing it into the Western Adirondacks by 10-11Z. Severe weather is not expected with this activity, but brief heavy downpours are a possibility. Lift from the IA/MO shortwave will overspread the forecast area but not until later in the evening. Weaker lift from the lead shortwave will likely allow some degree of convection to occur around the Western Adirondacks through the morning hours. This is where the threat of heavy rainfall is greatest. Heavy rainfall parameters continue to be impressive in this airmass. For instance, H850/H700 dewpoints of +15/+5C with freezing levels of 14-15 kft favor heavy downpours in any thunderstorms that develop. A good wind field will allow storms to move rather quickly however, mitigating the flood threat somewhat, though some training of storms is possible especially in the Western Adirondacks. Given that this area does not have a propensity for flash flooding, will hold off on any watches. Somewhat weakly-forced environment will likely allow instability to build for the remainder of the forecast area, though this will be tempered somewhat by the band of mid and high-level clouds advancing from the west. Still, with dewpoints in the low 70s and high temperatures forecast to reach the low to mid-80s, forecasts from the NAM and HRRR suggest SBCAPE values of 1-2 J/g developing by the afternoon despite meager midlevel lapse rates, similar to yesterday. NAM forecast soundings at KALB show a cap during the morning hours which could also suppress convection early and allow instability to build. Another pre-frontal trough is expected to set up across Central New York, which, along with possibly some differential heating boundaries, could act as a trigger for convection. CAMs generally depict 18-02Z as the preferred time for convection. Organization to the storms is likely given deep-layer shear values of around 30-35 kt. Storm mode is expected to be in the form of multicells or some supercells. Main threat will be damaging winds, but an isolated tornado cannot be ruled out given low LCLs. Low-level shear and helicity appears more marginal than yesterday, however, as there is not as much directional shear. Given the high freezing levels, large hail is unlikely, but cannot be completely ruled out if a rotating storm were to develop. Storms may be ongoing 00-06Z Sunday as the IA/MO shortwave clips the area, but likely losing intensity with the end of the diurnal cycle. A drier airmass filters in, as PWATs drop from near 2 inches to less than an inch. A few areas of fog are possible especially in areas that receive heavy rain. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... A drier airmass will be in place on Sunday, though dewpoints are still forecast to be in the low to mid-60s for the valleys. High temps will still be on the warm side with H850 temps still in the mid-teens, so upper 70s to upper 80s for much of the forecast area. Midlevel flow still remains broadly cyclonic, so an afternoon shower or storm cannot be ruled out, mainly over the higher terrain. Sunday night into Monday, another shortwave trough is forecast to approach the area from the northern Great Lakes. Some upstream activity tied to the diurnal cycle along the attendant cold front may work its way into the Southern Adirondacks before diminishing Sunday night. As the front and upper wave work their way through on Monday, their timing with the diurnal cycle may result in some isolated to scattered convection for areas mainly south of the Capital District during the afternoon and evening. SPC has placed far southern portions of our forecast area in a marginal risk for severe weather, as indications are that around 1 J/g of SBCAPE will build ahead of the forcing, along with adequate deep-layer shear values for storm organization. Will continue to keep an eye on this for future forecast cycles. Drier air will once again filter in in the wake of the front, with PWATs falling to less than an inch. After several mild nights, Monday night's lows may finally be back in the 50s for the entire forecast area. && .LONG TERM /TUESDAY THROUGH FRIDAY/... At the time it appears a cold front should be settling to our south and stalling while surface ridging builds in from over the Great Lakes region for the 4th of July. Anticipating a dry day with seasonable temperatures and comfortable dew points. However, this tranquil weather will be short-lived as the overall pattern remains active with a longwave trough persisting over the Great Lakes Region and Northeast and ridging building over the western CONUS. The surface high will shift off to our east Wednesday allowing a return flow to develop. Dew points will be a gradual rise. In the meantime, an area of low pressure is expected to develop over the Plains along the stalled boundary. The low will move eastward along the weakening boundary and bring unsettled weather to our region for the latter part of the week. Some weak ridging aloft is expected Wednesday over the region ahead of the approaching low which should result in fair weather holding on for much of the day. For Thursday through Friday, have limited pops to chances at this time as there are some differences regarding the timing of the rainfall associated with the low across the region. Guidance is in agreement increasing precipitable water so some heavy rainfall will be possible. Seasonably warm days with muggy nights. && .AVIATION /11Z SATURDAY THROUGH WEDNESDAY/... A warm and very humid air mass in place across region. Convection is expected is again today during the afternoon into the evening ahead of an approaching cold front. Strong to severe storms are possible as well as very heavy downpours. MVFR-IFR conditions are expected to improve to widespread VFR this morning. Have used a TEMPO group in each TAF highlighting the most likely time for the convection to occur and have include strong and gusty variable winds. MVFR conditions and lower will occur with storms. Convection is expected to wind down by mid to late evening. With cloud cover decreases late tonight along with wet ground and diminishing winds expect fog and/or stratus to form with IFR possible. Southerly flow will increase to 10 to 12 knots with gusts into the teens to the lower 20s especially KALB. Winds will shift to the southwest tonight this evening and diminish tonight. Outlook... Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. Slight Chance of SHRA. Monday Night: No Operational Impact. NO SIG WX. Independence Day: No Operational Impact. NO SIG WX. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX.&& .FIRE WEATHER... A warm and very moist airmass is in place today, with afternoon showers and thunderstorms expected. Sunday will feature slightly drier conditions with RH values falling into the 40s and 50s, along with westerly winds of 5 to 10 mph gusting to 20 mph at times. A cold front works through Monday, with a chance of showers and thunderstorms mainly south of the Capital District. Drier air will filter in in the wake of the front, but temperatures will still be on the warm side for southern portions of the forecast area. && .HYDROLOGY... A warm and very moist airmass is in place today. An approaching disturbance will likely generate showers and thunderstorms, especially during the afternoon hours. Any storm that occurs will be capable of heavy rainfall. Fairly quick storm motion will mitigate the flash flood threat, but isolated flash flooding is possible. Rainfall will be most widespread across the Southern Adirondacks, where basin average totals of around an inch are likely. Elsewhere, basin averages look to be less than an inch, but local totals of 1 to 2 inches or greater are possible in thunderstorms. River flooding is still not expected. A drier trend takes shape for Sunday and Monday, though a few showers and storms cannot be ruled out either day. These storms will carry less of a heavy rain threat, however. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...Thompson SHORT TERM...Thompson LONG TERM...IAA AVIATION...IAA FIRE WEATHER...Thompson HYDROLOGY...Thompson
Hazardous weather outlook, Jul 1, 5:03 AM EDT, 3 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 503 AM EDT Sat Jul 1 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-020915- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 503 AM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Today and Tonight. There is a slight risk of severe weather for eastern New York and western New England today. The main threat will be damaging winds, but an isolated tornado and large hail cannot be ruled out. The most likely time frame for severe weather is 2-10 pm. All thunderstorms will be capable of heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered thunderstorms are possible Monday, mainly south of the Capital District. There is a marginal risk of severe weather. There is a chance of thunderstorms Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today.
In the hours before
Special weather statement, Jul 1, 6:41 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Albany NY
641 AM EDT SAT JUL 1 2017
NYZ038-011145-
Southern Herkimer-
641 AM EDT SAT JUL 1 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...
At 640 AM EDT, a strong thunderstorm was located over Earlville, or
near Hamilton, moving northeast at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
This storm will be near...
West Winfield around 715 AM EDT.
Cedarville around 720 AM EDT.
Ilion around 730 AM EDT.
Herkimer, Mohawk and Frankfort around 735 AM EDT.
Little Falls, Newport and Middleville around 745 AM EDT.
Other locations impacted by this storm include Ingham Mills, Jersalem
Hill, West Frankfort, Spinnerville, Corrado Corners, Cedar Lake,
Farrel Corner, Countryman, North Ilion and Gulph.
LAT...LON 4322 7507 4324 7507 4323 7510 4325 7512
4334 7501 4308 7477 4302 7474 4288 7476
4287 7479 4290 7488 4283 7489 4283 7490
4291 7510 4286 7514 4286 7521 4292 7520
4305 7522
TIME...MOT...LOC 1040Z 232DEG 31KT 4276 7554
IAASpecial weather statement, Jul 1, 8:42 AM EDT, 11 minutes before
Special Weather Statement National Weather Service Albany NY 842 AM EDT SAT JUL 1 2017 NYZ041-043-083-084-011315- Northern Washington-Southern Washington-Southeast Warren-Northern Saratoga- 842 AM EDT SAT JUL 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...NORTHERN SARATOGA AND CENTRAL WASHINGTON COUNTIES... At 842 AM EDT, a strong thunderstorm was located over Corinth, or 11 miles northwest of Saratoga Springs, moving northeast at 50 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. Locations impacted include... Glens Falls, Hudson Falls, Fort Edward, Corinth, Hartford, Comstock, Lake Luzerne-Hadle, Lake Luzerne-Hadley, West Glens Falls, Glens Falls North, Kings, Queensbury, Wilton, Kingsbury, South Glens Falls, Lake Luzerne, Hadley, Fort Ann, Argyle and Beartown. THIS INCLUDES Interstate 87 near exit 16. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4313 7395 4326 7403 4349 7341 4326 7327 TIME...MOT...LOC 1242Z 246DEG 42KT 4322 7386 Frugis
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:41 AM EDT | Special Weather Statement | ALY | Oneida | 64 min |
| Jul 1, 7:26 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 49 min |
| Jul 1, 8:42 AM EDT | Special Weather Statement | ALY | Washington | 33 min |
| Jul 1, 9:38 AM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 2 hr |
| Jul 1, 10:47 AM EDT | Special Weather Statement | ALY | Herkimer | 43 min |
| Jul 1, 11:27 AM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 3 hr |
| Jul 1, 12:30 PM EDT | Flash Flood Warning | ALY | Herkimer | 4 hr |
| Jul 1, 1:29 PM EDT | Special Weather Statement | ALY | Fulton | 31 min |
| Jul 1, 1:39 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 66 min |
| Jul 1, 2:27 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Jul 1, 2:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 61 min |
| Jul 1, 3:10 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| Jul 1, 3:25 PM EDT | Flash Flood Warning | ALY | Saratoga, Warren, Washington | 6 hr |
| Jul 1, 3:34 PM EDT | River Flood Warning | ALY | Herkimer | 17 hr |
| Jul 1, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 61 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | ALY | Washington | 26 min |
| Jul 1, 4:07 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Jul 1, 4:28 PM EDT | Areal Flood Warning | ALY | Herkimer | 12 hr |
| Jul 1, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 46 min |
| Jul 1, 5:09 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Jul 1, 5:11 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Jul 1, 5:17 PM EDT | Tornado Warning | ALY | Warren, Washington | 11 min |
| Jul 1, 5:22 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 3 hr |
| Jul 1, 5:26 PM EDT | Special Weather Statement | ALY | Saratoga | 34 min |
| Jul 1, 5:33 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 3 hr |
| Jul 1, 5:34 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 39 min |
| Jul 1, 5:42 PM EDT | Flash Flood Warning | ALY | Washington | 3 hr |
| Jul 1, 5:52 PM EDT | Special Weather Statement | ALY | Rensselaer | 23 min |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Oneida | 50 hr |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 22 hr |
| Jul 1, 6:02 PM EDT | Flash Flood Warning | ALY | Albany, Saratoga, Schenectady | 58 min |
| Jul 1, 6:24 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 66 min |
| Jul 1, 6:29 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jul 1, 6:53 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga | 3 hr |
| Jul 1, 7:07 PM EDT | River Flood Warning | ALY | Hamilton | 7 hr |
| Jul 1, 7:39 PM EDT | River Flood Warning | ALY | Washington | 17 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.